My most recent flare started last August and I finally went into remission at the beginning of this month. I've been on 40mg of Pred for four months now (two weeks on IV), and am now completely off steroids as of today after a very long/slow taper.
My Q: Since around November time my stomach has been permenantly bloated. Not just a little bit either, I'm talking 'I look 7 months pregnant with twins' bloated. I'm usually quite slim and haven't put on too much Pred weight this time, and my stomach feels quite hard rather than flabby, so I don't think its a weight gain belly.
My flare this time was pretty awful with some deep ulceration, so I'm not sure whether inflammation is causing the bloating (even though I'm in remission??) or if it's the Pred that's doing it.
I cut my sodium intake right down while I've been taking steroids, but have still managed to pick up a lovely moon face too, so maybe it's all just water retention. Either way I'll be glad when Pred is completely out of my system!! Any insight?